More lr saturated L∞ spaces
Serdica Mathematical Journal, Tome 35 (2010) no. 2, pp. 149-170
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
Given r ∈ (1, ∞), we construct a new L∞ separable Banach space which is lr saturated.
Keywords:
Banach Theory, lr Saturated, L∞ spaces
@article{SMJ2_2010_35_2_a3,
author = {Gasparis, I. and Papadiamantis, M. K. and Zisimopoulou, D. Z.},
title = {More lr saturated {L\ensuremath{\infty}} spaces},
journal = {Serdica Mathematical Journal},
pages = {149--170},
year = {2010},
volume = {35},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2010_35_2_a3/}
}
Gasparis, I.; Papadiamantis, M. K.; Zisimopoulou, D. Z. More lr saturated L∞ spaces. Serdica Mathematical Journal, Tome 35 (2010) no. 2, pp. 149-170. http://geodesic.mathdoc.fr/item/SMJ2_2010_35_2_a3/